# SDR CALA2023081102473

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 77,942 hours, 28,150 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400110
- Condition: Cracked
- Location: Sta 129.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A REPAIR DOUBLER WAS INSTALLED ON L/H HORIZONTAL STAB LOWER SKIN DUE TO A CRACK IN THE LOWER SKIN STAB STA 129.5 APPROX 10" FORM REAR SPAR. SEE BAM N/R 1452729 FOR ALL WORK ACCOMPLISHED. A SIG IFICANT FINGIGS REPORT IS REQUIRED TO BE ISSUED FOE A MAJOR REPAIR. CREATED SFR# 1033370 FOR BAM N/R 1452729.
